About this item
- Non-Drowsy Allergy Relief: Our Fexofenadine HCl Tablets relieve allergies both indoors and outdoors without making you feel sleepy. This makes them ideal for usage in the daytime.
- Antihistamine Support: Our tablets are an effective Fexofenadine HCl antihistamine for the relief of Hay fever, runny nose, watery eyes, and itchy throats. Experience continuous support for 12 hours.
- 100-Count Package: There are 100 tablets in each package, providing sustained relief from allergy symptoms.
- Active Ingredient: Fexofenadine HCI 60 mg is an antihistamine that is similar to the active component of Allegra Allergy 12 hour pills. Get allergy relief that takes all day.
- Usage Instructions: Every 12 hours, take one 60 mg tablet with water. Twelve years of age and younger adults should not take more than two pills in a 24-hour period. It is advised that those who are 65 years of age or older consult a healthcare provider.